# SDR AALA202408123114

- Difficulty date: July 14, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STA 1040 FRAME LOWER FLANGE OF SHEAR TIE AT S24L. REPLACED SHEAR TIE PER AARD 51-00-05-1.
